# SDR SWIA201024671

- Difficulty date: July 30, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,346 hours, 35,530 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN GALLEY FROM HOT JUGS.  (FLT 6275)  INSPECTED BOTH GALLEY CONNECTORS AND INSTALLED SERVICEABLE HOT JUGS.  OPERATIONAL CHECKS NORMAL.
